# SDR RAIA201803310001

- Difficulty date: March 31, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WON`T RETRACT AFTER TAKEOFF.  R & R THE LGEU PERFORMED SEVERAL SWINGS, 10 TIMES WITH NO FAULTS NOTED AT THIS TIME.
